# SDR AMTA200600596

- Difficulty date: October 3, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 91011167
- Condition: Failed
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO`S CDU BLANKS OUT OCCASIONALLY SCREEN GOES BLANK FOR ABOUT 3 SEC ONCE PER HOUR.  INSTALLED SERVICEABLE FMC CDU PER AMM 34-61-02, CHECK OK.  (M)
